# SDR USAA2009041390876

- Difficulty date: March 23, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 24,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655289407
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON INTERCOSTAL AT BS 537.5, LBL 2.75.  REPLACED INTERCOSTAL AT BS 537.5, LBL 2.75 IAW B737 SRM 51-10-02.
